Resultados globales: 1 registros encontrados en 0.01 segundos.
Artículos, Encontrados 1 registros
Artículos Encontrados 1 registros  
1.
16 p, 2.3 MB Limit cycles of piecewise smooth differential equations on two dimensional torus / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Miranda Martins, Ricardo (Universidade Estadual de Campinas. Instituto de Matemática, Estatística e Computação Científica) ; Tonon, Durval José (Universidade Federal de Goiás. Instituto de Matemática e Estatística)
In this paper we study the limit cycles of some classes of piecewise smooth vector fields defined in the two dimensional torus. The piecewise smooth vector fields that we consider are composed by linear, Ricatti with constant coefficients and perturbations of these one, which are given in (3). [...]
2018 - 10.1007/s10884-017-9584-4
Journal of dynamics and differential equations, Vol. 30, Issue 3 (September 2018) , p. 1011-1027  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.